Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

I have been off of Accutane for 4 months now and for some reason my body skin hasn't turned back to normal texture. It is incredibly smoothe. Too smoothe actually. Reminds me of the time I experimented by shaving my legs. Sure it felt amazing for the first 2 days, but after that it became annoying. No guy should have to feel this smooth.

Anyone else done accutane have this problem go away? I am becoming irritated having friend and especially my g/f ask me what kind of moisturizer I use on my body and get told I am smoother than her.

Share this post


Link to post
Share on other sites
I have been off of Accutane for 4 months now and for some reason my body skin hasn't turned back to normal texture. It is incredibly smoothe. Too smoothe actually. Reminds me of the time I experimented by shaving my legs. Sure it felt amazing for the first 2 days, but after that it became annoying. No guy should have to feel this smooth.

Anyone else done accutane have this problem go away? I am becoming irritated having friend and especially my g/f ask me what kind of moisturizer I use on my body and get told I am smoother than her.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×